# SDR RAIA00702024

- Difficulty date: February 20, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 20,360 hours, 17,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5490 - STL - EMERGENCY LIGHT COCKPIT STEP EXIT INOP.  MAINTENANCE RESET EMERGENCY LIGHT SYSTEM.  OPS CHECKED GOOD.
